MAUDE Adverse Event Report: COOK INC NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G19110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 ¿ pma/510(k) #: exempt.H3 - device evaluated by mfg = other (81) -device has been returned and preliminary evaluation has been performed, however, our investigation is ongoing and device evaluation summary will be included in our follow up report once our investigation has been completed.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was initially reported that two ncircle delta wire tipless stone extractor baskets failed to close and open.The failure occurred with two baskets.Both the baskets were tested, and they worked.During the procedure, the first basket would not close, and the second basket would not open.The procedure was successfully completed after stopping the use of baskets.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Two devices were returned and the devices had different lot numbers.Reference medwatch report 1820334-2024-01615 for basket 1, where it was found upon inspection no damage to the device was noticed aside from broken wires coming from distal end of sheath.Basket 2, this report, upon inspection the yellow support tubing and sheath was broken at the handle.Handle was actuated, and the basket would not open/close.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Correction: d7a, d8 and h5.Investigation ¿ evaluation: it was initially reported that two ncircle delta wire tipless stone extractor baskets failed to close and open.The failure occurred with two baskets.Both the baskets were tested, and they worked.During the procedure, the first basket would not close, and the second basket would not open.The procedure was successfully completed after stopping the use of baskets.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Two devices were returned and the devices had different lot numbers.Reference medwatch report: 1820334-2024-01615 for basket 1, where it was found upon inspection no damage to the device was noticed aside from broken wires coming from distal end of sheath.Basket 2, this report, upon inspection the yellow support tubing and sheath was broken at the handle.Handle was actuated, and the basket would not open/close.Reviews of the complaint history, device history record (dhr), instructions for use (ifu), manufacturer¿s instructions (mi), and quality control (qc) procedures were conducted during the investigation.Functional tests and visual inspection of the returned complaint device was also conducted.One device was returned for investigation.Upon inspection the yellow support tubing and sheath was broken at the handle.Handle was actuated, and the basket would not open/close.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) found no related non-conformance's reported for this incident.A complaint history database search showed no other related complaints associated with the failure mode for the complaint device lot.Because there are no related non-conformance's, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, cook has concluded that the device was manufactured to specification and that there is no evidence that nonconforming product exists in house or in field.Cook also reviewed product labeling; the ifu supplied with the device states the following in consideration of the reported failure mode: precautions.Do not use excessive force to manipulate this device.Damage to the device may occur.How supplied upon removal from the package, inspect the product to ensure no damage has occurred.Based upon the available information, inspection of the returned device, and results of the investigation, cook has concluded that the cause for the complaint could not be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR
Common Device Name
FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21960408
Report Number1820334-2025-00476
Device Sequence Number7273316
Product Code FFL
UDI-Device Identifier00827002191105
UDI-Public(01)00827002191105(17)270723(10)16170789
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG19110
Device Catalogue NumberNTSED-024115-UDH
Device Lot Number16192800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown